# SDR SIMA993263

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Part number: CBC16707
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3663 - FLIGHT ATTENDANT REPORTS MILD BURNING ODOR IN THE GALLEY AREA.  PULLED ALL THREE GALLEY CIRCUIT BREAKERS AND THE ODOR WENT AWAY. REMOVED AND REPLACED ONE AIRCRAFT SIDE HOT JUG SOCKET.  AIRCRAFT RETURNED TO SERVICE.  (M)
